# SDR DXTA2024092200592

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 9,097 hours, 7,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABOUT 45 MIN INTO FLIGHT CABIN EMERGENCY LIGHTS STARTED FLASHING, FLASHING BECAME FASTER AS FLIGHT WENT ON. ON GROUND AFTER SHUTDOWN AND TURNING OFF AND BACK ON EMER LIGHTS DID NOT FLASH. CORRECTIVE ACTION: REMOVED AND REPLACED FWD AND AFT E BATTERY. REMOVED FWD PN 7450LS-00 S/N 001052M  AFT  PN 7450LS-00 S/N 001475M
